# SDR FDEA201612154470

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,342 hours, 26,017 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Overwing Slide
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  MOMENTARY LT WING SLIDE EICAS ALERT.   OPS CHECKED DOOR IAW AMM 52-71-00-5.  NO FAULTS  NOTED
